MathSciNet Relay Station
MathSciNet bibliographic data
MR1133377 46E22 (30H05 46J15 47B38)
Lotto, B. A.; Sarason, D. Multiplicative structure of de Branges's spaces. Rev. Mat. Iberoamericana 7 (1991), no. 2, 183–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement